Basically it's a traumatic blow to the head. Actually, the way it happened is I was punched in the right eye. I lost vision in that eye for a week or so, all I could see was a yellowish color in my eye in the light. I was in jail at the time so I don't know what they gave me except for some Tylenol for the pain, but they also were treating me with Eye Drops of some sort. In the mean time it healed up pretty good, I saw a floater in that eye for a week or 2 after I could see, then I noticed my pupil was really big. This happened November 1st of 2013, it's now the 18th of September 2014 so I dunno if it's to late or what. Needless to say I have done the light test where I'm in a dark room and I look in a mirror and shine the light in the left eye first, see my pupil constrict, then to my right and it just stays still. If anyone could help me out and tell me what I can do, or if it's even what I think it is, that'd be a big help and a lot of time not wasted, thank you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone else had eye pain and blurred vision while taking Tribenzor and should I continue to take
Posted 15 May 2013 • 1 answer
Posted 14 Jul 2013 • 6 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 24 Oct 2015 • 1 answer
Posted 27 Oct 2015 • 3 answers